The completeness of the system of eigenvectors and associated vectors of an operator bundle
Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 775-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_4_a9,
author = {E. Z. Mogulski},
title = {The completeness of the system of eigenvectors and associated vectors of an operator bundle},
journal = {Doklady Akademii Nauk},
pages = {775--777},
year = {1968},
volume = {183},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a9/}
}
E. Z. Mogulski. The completeness of the system of eigenvectors and associated vectors of an operator bundle. Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 775-777. http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a9/